MAUDE Adverse Event Report: DEXCOM, INC. DEXCOM G4 PLATINUM CONTINUOUS GLUCOSE MONITORING SYSTEM DEXCOM SHARE SYSTEM

DEXCOM, INC. DEXCOM G4 PLATINUM CONTINUOUS GLUCOSE MONITORING SYSTEM DEXCOM SHARE SYSTEM
Model Number MT22495-PNK
Medical Device Problem Code Defective Alarm (1014)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/11/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
Dexcom was made aware on (b)(4) 2017 that on (b)(6) 2017 the receiver had intermittent vibration.No additional event or patient information is available.The receiver was returned for evaluation.An external visual inspection was performed and passed.The receiver log was downloaded and reviewed, finding no errors related to the complaint.A global communication tool test was performed, and it passed audio and vibration tests.Manual "try it" and 'fixed low' testing was performed and passed.The receiver was tested on functional test station and resulted in no failures related to complaint.The reported event of an intermittent vibration was not confirmed.A root cause could not be determined.

Brand Name
DEXCOM G4 PLATINUM CONTINUOUS GLUCOSE MONITORING SYSTEM DEXCOM SHARE SYSTEM
Common Device Name
CONTINUOUS GLUCOSE MONITOR
Manufacturer (Section D)
DEXCOM, INC.
6340 sequence drive
san diego CA 92121
MDR Report Key6843095
Report Number3004753838-2017-69984
Device Sequence Number569389
Product Code MDS
UDI-Device Identifier20386270000167
UDI-Public20386270000167
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
P120005
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/11/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMT22495-PNK
Device Catalogue NumberSTK-RR-PNK
Device Lot Number5220639
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/28/2017
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2017
Initial Report FDA Received Date09/05/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age65 YR